# SDR 2001UALA00880

- Difficulty date: May 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 66,910 hours, 38,244 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO MIA AFTER NOSE GEAR FAILED TO RETRACT.
